# SDR ASAA2023083044860

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,202 hours, 1,799 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01. FOUND SMT ENG 2 EEC C1 FAULT CODE 732 451 52 CORRELATED MESSAGE 73-43814. ENGINE-2 EEC CHANNEL A&B SIGNALS DO NOT AGREE. GROUNDED - YES. ON DEFERRAL.
